# SDR EVCA2014071700063

- Difficulty date: January 25, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N88AE
- Make and model: Bell 206L-4
- Aircraft serial: 52457
- Aircraft time: 22,391 hours, 33,020 cycles
- Engine: Allsn 250C28B
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 206064107103
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN DISASSEMBLY OF ACFT AFTER IT WAS DECOMMISSION, MECHANIC FOUND ENG MOUNT SUPPORT LEG CORRODED THROUGH.
